Boniva User Reviews

Boniva - User Reviews

Boniva User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Boniva sorted by most helpful. Patient Discussions FAQs


Comment from: pain1948, 55-64 on Treatment for 1-6 months (Patient) Published: January 30

took first dose of actonel on Dec. 30 2007 that night I had chills and flu like symptoms including sore throat, bad muscle pain, went to dr. told me I had bronchitis, I was just getting over my cough. obgyn doc told me to try boniva took it on Jan30 2008 and now I feel the same as a month ago I will not take this pill again or recomend it to anyone.

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: October 26

I have used Boniva for three months and so far so good. I tried Actanol and Fosamex with side effects of joint and chest pains. I hope this continues to work for me.

Comment from: Michele, 55-64 on Treatment for 2-5 years (Patient) Published: February 25

I am now in my 3rd year of taking Boniva (monthly). My bone density has showed a marked improvement after taking for one year. I have not had any side effects from this drug. I am back to having my bone density tests every 2 years. I have been very pleased with my results.

Comment from: cathy, 55-64 on Treatment for 1-2 years (Patient) Published: May 21

I have been taking Boniva 150 mg for over 1 year. Each month I continue to have bone/joint pain. Most recently I experienced severe hand and finger, foot and toe pain. The pain in my fingers is so severe that the joints appear to be swollen. Really want to stop this drug and take my chances with broken bones.... I can truly say that all the pain, reflux and indigestion is really not worth the benefit. I have not had a second bone denisity, I will take my chances. No more for me!

Related Reading: indigestion

Comment from: Alice, 65-74 on Treatment for 1-6 months (Patient) Published: May 13

I have been on Boniva, once a month drug for two months now. The second day after taking the first dose I developed severe muscle and joint pain and felt like I had the flu. This lasted for four days before feeling some relief. After taking the second pill, I experienced more aches and pains, especially in my neck, arms and back. I couldn't raise my arms above my shoulders. That was a week ago and the pains have subsided but not gone completely. Called my dr. and he sent me for blood tests which came back o.k. I don't think I will continue with this medication and my ask my dr. to try a different drug.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Healthy Bones

Get tips and advances in treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD